# SDR FDEA200902230665

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15172155
- Condition: Damaged
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377, S-3R, HAS EXISTING FASTENER HOLES WITH SHORT ED.  CUT OUT DAMAGED SECTION OD BS 377 FRAME, S-3R-2L, IAW SRM 53-0-07, FIG 101, REPAIR NR 3.  RECEIVED REPAIR FRAME ON MAE TRAVELER NR T9/781551.  LOCATED AND DRILLED FRAME,   REPAIR SPLICES AND REPAIR ANGLES IAW SRM 53-00-07, FIG 201, REPAIR NR 3.  INSTALLED ALL REPAIR PARTS (FRAME SECTION, SPLICES AND ANGLES) AT BS 377, S-3R-2L, IAW SRM 53-00-07, FIG 201, REPAIR NR 3.  THIS REPAIR IS CLASSIFIED AS A CAT "B" MAJOR REPAIR WITH THE FOLLOWING FOLLOW UP TRACKING REQUIREMENTS, INITIAL INSPECTION AT 10,000 FC FROM TIME OF INSTALLATION OR 26,419 FC; THEREAFTER EVERY 12,000 FC AS AN ALTERNATIVE TO THE HFEC EVERY 12,000 FC, A DVI CAN BE ACCOMPLISHED EVERY 9,000 FC.
